# SDR AUS20011005

- Difficulty date: September 18, 2001
- Submitted: October 15, 2001
- Operation: Air carrier
- Make and model: Swrngn SA227AC
- Engine: Garrtt TPE33111U
- Propeller: Rotol R321482F8
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pipe
- Part number: 2781032081
- Condition: Cracked
- Location: Nlg
- Part time: 26,401 cycles
- Component: Landing Gear Re
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR RETRACTION SYSTEM HYDRAULIC PIPE CRACKED IN TWO PLACES IN PIPE BENDS.
